# SDR 99T64R676EWA

- Difficulty date: November 8, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Misdrilled
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RIGHT WING OUTBOARD LEADING EDGE UPPER SPAR CAP HAS SEVERAL MISDRILLED HOLES AT NUT CHANNEL.  DRILLED THE DISCREPANT HOLES ROUND TO ELIMINATE THE DOUBLE DRILLED CONDITION.  TREATED AND PRIMED.  LEFT OVERSIZED HOLES OPEN.  INSTALLED REMAINDER OF GANG CHANNEL PER FACTORY SPECS, PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/08/99.  (M)
